MathSciNet Relay Station
MathSciNet bibliographic data
MR2018323 35Q53 (35B35 37K10)
Albert, John; Angulo Pava, Jaime Existence and stability of ground-state solutions of a Schrödinger-KdV system. Proc. Roy. Soc. Edinburgh Sect. A 133 (2003), no. 5, 987–1029.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement